MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy
Model Number 2077-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a distal tip detachment occurred.The target lesion was located in the severely calcified artery.A rotawire drive was selected for use.During the procedure, it was noted that a portion of the radiopaque marker area appeared to be missing and was described as an area that was not a radiopaque marker.The device was completely removed from the patient without any issues.The procedure was successfully completed with another of the same device.There were no patient complications, and the patient was stable post procedure.

Brand Name
ROTAWIRE Drive
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50692012
Report Number2124215-2026-47837
Device Sequence Number5927826
Product Code MCX
UDI-Device Identifier08714729996262
UDI-Public(01)08714729996262(17)280223(10)38641768
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-01
Device Catalogue Number2077-01
Device Lot Number0038641768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown